# SDR 5TTY20190417 0001

- Difficulty date: April 13, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Filed by: Taca International Airlines, repair station 5TTY001B
- Aircraft: N685TA
- Make and model: Airbus A320-233
- Aircraft serial: 5068
- Aircraft time: 24,624 hours, 8,935 cycles
- Engine: Iae V2527EA5
- Engine time: 24,655 hours
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Regulator
- Part number: 6774G010000
- Part serial: 677409523
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE PHASE OF FLIGHT, THE AIRCRAFT WAS TURNED BACK DUE TO THE LH ENGINE AIR BLEED FAULT. THE AIRCRAFT LANDED WITH NO INCIDENT NOR WEIGHT EXCEEDANCE.  AT MAINTENANCE, THE BLEED PRESSURE REGULATOR VALVE AND ITS SOLENOID ON LH ENGINE WERE REPLACED PER TROUBLESHOOTING AND MAINTENANCE MANUAL AND PERFORMED ALL REQUIRED FUNCTIONAL TEST WITH NOT FAULTS.  AFTER THE DESCRIBED CORRECTIVE ACTIONS WERE PERFORMED, THE AIRCRAFT WAS RETURNED TO SERVICE.
